Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 113, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 27, 2019, 9:44 AM EST. It took effect at Dec 27, 2019, 4:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Dec 27, 2019, 9:44 AM EST (14:44 UTC)
- In effect from
- Dec 27, 2019, 4:00 PM EST
- Expired
- Dec 28, 2019, 1:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
357 WHUS71 KBUF 271444 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 944 AM EST Fri Dec 27 2019 LOZ042-272245- /O.NEW.KBUF.SC.Y.0113.191227T2100Z-191228T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 944 AM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...From 4 PM this afternoon to 7 AM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-272245- /O.NEW.KBUF.SC.Y.0113.191227T2100Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 944 AM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 AM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...From 4 PM this afternoon to 10 AM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-272245- /O.NEW.KBUF.SC.Y.0113.191227T2100Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 944 AM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...From 4 PM this afternoon to 1 PM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
880 WHUS71 KBUF 272237 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 537 PM EST Fri Dec 27 2019 LOZ042-280645- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 537 PM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to Hamlin Beach. * WHEN...Through 7 AM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ043-280645- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 537 PM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Through 10 AM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-280645- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 537 PM EST Fri Dec 27 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SATURDAY... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Through 1 PM EST Saturday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
973 WHUS71 KBUF 280626 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 126 AM EST Sat Dec 28 2019 LOZ042-280730- /O.CAN.KBUF.SC.Y.0113.000000T0000Z-191228T1200Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 126 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ LOZ043-281430- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 126 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-281430- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 126 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
848 WHUS71 KBUF 280856 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 356 AM EST Sat Dec 28 2019 LOZ043-281500- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 356 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-281700- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 356 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JJR/RSH
564 WHUS71 KBUF 281151 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 651 AM EST Sat Dec 28 2019 LOZ043-281500- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 651 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to Sodus Bay. * WHEN...Until 10 AM EST this morning. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ044-045-281800- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 651 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...West winds 15 to 20 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
875 WHUS71 KBUF 281452 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 952 AM EST Sat Dec 28 2019 LOZ043-281600- /O.EXP.KBUF.SC.Y.0113.000000T0000Z-191228T1500Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- 952 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... $$ LOZ044-045-281800- /O.CON.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 952 AM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Sodus Bay to the Saint Lawrence River. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
767 WHUS71 KBUF 281801 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 101 PM EST Sat Dec 28 2019 LOZ044-045-281915- /O.EXP.KBUF.SC.Y.0113.000000T0000Z-191228T1800Z/ Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 101 PM EST Sat Dec 28 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 27, 6:48 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Dec 27, 6:48 AM EST, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 648 AM EST Fri Dec 27 2019 .SYNOPSIS... A cold front pushing through the region today will generate some nuisance rain showers...but at least it will be quite mild with the mercury averaging roughly 20 degrees above normal. High pressure will then move over the forecast area tonight and Saturday to provide fair dry weather through at least the first half of the weekend. Widespread rain can be anticipated later Sunday and Sunday night. && .NEAR TERM /THROUGH SATURDAY/... A large storm system in the vicinity of James Bay will push its associated cold front through our forecast area during the first half of today...and with the assistance of a 45 kt low level jet and support from a 140kt jet aloft...there will be more than enough forcing to generate some nuisance rain showers. The bulk of the showers will come during the morning...then as the low level jet pushes east and the mid level moisture is stripped away during the midday and afternoon...the showers will quickly taper off. This is not to say that we will rapidly clear out though...as a wealth of low level moisture will keep some strato-cu over the region for much of the day. Rainfall amounts today will range form less than a tenth of an inch over the western counties to as much as a quarter inch over the Eastern Lake Ontario region where the low level jet will have a greater impact. Otherwise...it will be quite mild today. Temperatures are already in the mid 50s from the Lake Erie shoreline and the IAG Frontier to Rochester...as 'balmy' late December air is streaming into the region ahead of the approaching cold front. These temperatures will be nearly steady during the first few daylight hours...then as the front makes its way through the region...the mercury will gradually settle back through the 40s during the course of the afternoon. For the Finger Lakes and remainder of the Southern Tier...the mercury will climb to between 50 and 55 for most areas by late morning. Most sites east of Lake Ontario may not climb out of the 40s. Fair weather will then return to the region for at LEAST the first half of the weekend. High pressure currently centered over Iowa will build across the Lower Great Lakes tonight. While moisture under a lowering subsidence inversion will be stubborn to clear out...fair weather will be the rule. Temperatures will drop off to within a few degrees of freezing...which is where most areas should be for daytime highs. Needless to say this shows that only nominal cooling is anticipated behind the passage of the cold front. For Saturday...high pressure will cross our region and support at least partly sunny skies. If you have outdoor work to be done...you may want to do it Saturday as this will undoubtably be the nicer of the two weekend days. Max temps will be in the low to mid 40s for most areas...although readings will not exit the 30s across much of Lewis county. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... Saturday night the axis of the surface high that provided our region with a fine late December day on Saturday will begrudgingly drift from western to eastern New York State...while a large and increasingly vertically stacked storm system over the Central Plains slowly lumbers its way to the Upper Mississippi Valley. With the surface high now looking to depart our area even more slowly than before...it appears that this next slow-moving system will easily remain far enough to our west to allow for a dry night areawide... albeit with a gradual west-east increase in high clouds. Owing to the prolonged presence of the surface ridge...nighttime lows also now look to be a bit colder...with these likely to range from the lower to mid 20s across the North Country to the upper 20s and lower 30s elsewhere. Sunday and Sunday night the vertically stacked system over the Upper Mississippi Valley will meander its way to the Upper Great Lakes... with an attendant warm frontal boundary becoming established across western New York during Sunday...then occluding with time as we push through Sunday night. Out ahead of this system...a strengthening south-southwesterly flow will advect deep GOMEX-based moisture into our region...with this moisture being lifted by the frontal zone... the general warm air advection pattern aloft...and the broadly diffluent flow regime at the upper levels. All of this will result in a widespread soaking rainfall developing during Sunday/Sunday evening and then continuing through the remainder of Sunday night... though this should arrive a little more slowly than previously indicated given the persistent trend toward a more delayed arrival of this system...which makes sense given its vertically stacked (and inherently slow-moving) nature. With this in mind...have again slowed down the arrival of the steadier precipitation a bit from continuity. As previously mentioned...one concern during this time frame will be the potential for some mixed precipitation across the Saint Lawrence Valley and adjoining portions of the North Country late Sunday and Sunday night. With the surface frontal boundary remaining displaced well to the south across western New York...this particular region will be subject to a colder and drier easterly to northeasterly low level flow right through Sunday night. In tandem with evaporational cooling at the onset of the steadier precipitation...this may allow for the development of a shallow surface-based layer of subfreezing air...which in turn could allow for a period of freezing rain and/or sleet...and possible ice accumulations of a tenth of an inch or two between late Sunday and Sunday night. With this in mind...will place a mention of this within the HWO to cover this potential. Elsewhere...thermal profiles should remain warm enough to support just plain rain. With respect to temperatures...the influx of warmer air into our region should result in well above normal temperatures along and to the south of the surface front...with areas south of Lake Ontario seeing highs in the mid 40s to the lower 50s Sunday...and lows in the lower 40s Sunday night. North of the boundary readings will grow colder with increasing northward extent...with the Saint Lawrence Valley and northern portions of the North Country likely seeing highs confined to the mid and upper 30s on Sunday...and lows in these areas then dipping into the upper 20s and lower 30s Sunday night. On Monday the vertically stacked low will continue to slowly meander its way across the Upper Great Lakes...while pushing its occluding frontal boundary further northeastward into our region. While it now appears that the slower overall progression of the system will unfortunately result in fairly high probabilities for rain lingering through most if not all of Monday...the good news is that the northward push of the frontal zone will result in winds across the North Country and Saint Lawrence Valley veering to southeasterly... which in turn should help to scour out any subfreezing air near the surface...thereby bringing an end to any mixed precipitation. Otherwise high temperatures will again be notably above average... with this especially the case across western New York...where readings should climb into the lower half of the 50s to the south of the surface occlusion. North of this...readings will be cooler east of Lake Ontario...but should still make it into the lower to mid 40s. As for total basin average rainfall amounts from Sunday through Monday...these still appear to be on the order of a half inch to an inch...which area waterways should be able to handle without issue given both the long-duration nature of the event and the lack of a significant snowpack. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... Moving on into the longer term portion of the forecast...in general the vertically stacked low will eject into eastern Canada through the middle of next week while advecting progressively colder air across our region...though the medium range guidance suite still exhibits notable differences on exactly how quickly the system ejects and how quickly/how cold we get aloft. As has been the case the past few days...the GFS remains faster and colder with all this compared to the GEM and especially the ECMWF...though at the same time has also trended more toward the latter two solutions...which remain favored given the tendency for vertically stacked lows to move rather slowly. Looking a little more closely at the forecast details...in general the persistent cyclonic flow of progressively colder air will maintain a general chance for some (mainly scattered) rain and snow showers across our region Monday night and Tuesday...with upsloping and contributions of lake moisture potentially helping to enhance this activity a bit downwind of the lakes. This said...any such enhancement that occurs will *not* be true lake effect...as consensus 850 mb temperatures look to remain too warm for this right through Tuesday. Between Tuesday night and Wednesday 850 mb temps could reach sufficiently cold enough levels aloft (currently around -10C...based on current lake surface temps of ~3C) to support a weak lake response downwind of the lakes...though the guidance still exhibits considerable differences on exactly when this will happen...and is also all over the place with respect to the orientation of the low level flow. Given the resultant uncertainty in timing and wind direction...have only indicated some broad areas of lower-mid chance range PoPs downwind of the lakes...with lowering chances for precip found elsewhere given the slowly diminishing cyclonic flow across our region. By later Wednesday...whatever lake response there is should be diminishing as surface-based ridging and drier air builds into our region...and warm air advection develops aloft. However you slice it...at this point it appears that whatever lake effect that develops will likely be too weak and short-lived to be of much significance. After that...relatively dry weather should prevail through most if not all of the rest of the period...especially if the 00z guidance trend toward a drier solution on Thursday continues to hold. As for temperatures...these will dip back to the mid to upper 30s through midweek...before starting to recover some on Thursday. Even though such readings will be notably cooler than those experienced in the days leading up to this period...these will still be a bit above average for the end of December/beginning of January. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... MVFR cigs will be found across the region this morning...as a cold front will gradually push through the Lower Great Lakes. Cigs will likely lower to IFR level across the Southern Tier...and possibly for a few hours over the IAG Frontier. The lowering strato- cu will be accompanied by some rain showers...especially east of Lake Ontario. While the bulk of the showers should end by 18z... MVFR cig are likely to persist across the region into tonight. High pressure will slowly make its way across the region tonight and Saturday. While this will promote fair dry weather... low level moisture will be stubborn to clear out so that MVFR cigs could persist in some areas into Saturday morning. Speaking of winds...the only other issue will be the minimal risk for low level wind shear through the midday hours today. Winds of 35 to 40 knots at 2k ft will be in place during this time...but sfc winds of 10 knots should be enough to negate any significant threat. Outlook... Saturday...Mainly VFR. Sunday...MVFR to IFR in rain. LLWS possible. Monday...MVFR in rain changing to evening snow showers. Tuesday...MVFR/IFR in rain and snow showers. && .MARINE... Moderate southerlies will be found across the Lower Great Lakes this morning...but as we progress through the midday into the afternoon...winds in the wake of a cold front will freshen and become more westerly. While this will lead to choppier conditions by late afternoon...conditions should remain just below SCA levels. Fresh westerlies on lake Ontario tonight should then support waves that will be worthy of a SCA. This will especially be the case from Sodus Bay to Mexico Bay. Such headlines will likely be issued in a later forecast package. Meanwhile somewhat weaker winds will be found on Lake Erie. High pressure will move across the region on Saturday. This will lend to light winds and negligible waves throughout the Lower Great Lakes through at least Saturday night. Conditions will deteriorate during the second half of the weekend... as an occlusion pushing through the region will lead to a period of rain along with easterly winds on Lake Ontario that could freshen to headline worthy levels. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...RSH NEAR TERM...RSH SHORT TERM...JJR LONG TERM...JJR AVIATION...RSH MARINE...RSH
Hazardous weather outlook, Dec 27, 3:52 AM EST, 5 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 352 AM EST Fri Dec 27 2019 NYZ001>006-010>014-019>021-085-281000- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 352 AM EST Fri Dec 27 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-281000- Jefferson-Lewis- 352 AM EST Fri Dec 27 2019 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. The probability of widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. An approaching storm system will spread rain into the area late Sunday and Sunday night. Depending on surface temperatures, some of this may begin as a period of freezing rain late Sunday and Sunday night, which could lead to some icing on untreated surfaces. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-281000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 352 AM EST Fri Dec 27 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JJR
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.